# SDR ASAA2017092522037

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,933 hours, 11,559 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON BOTH OUTBOARD PRIMARY FLIGHT DISPLAYS TO THE BOTTOM RIGHT OF THE ALTITUDE DISPLAY A YELLOW "LDG ALT" "FLAG" IS DISPLAYED. NOT SURE IF FOLLOWING INFO IS RELATED OR NOT: WHILE EN ROUTE DUE TO WEATHER REROUTE WE CHANGED FROM ROUTE 1 TO ROUTE 2 ACTUATION. MAINTENANCE & DISPATCH NOTIFIED VIA SATCOM AT 0740Z. AT 0810Z "LDG ALT" FLAGS CLEARED - NO PILOT ACTION TAKEN - SELF CLEARED, NO LONGER DISPLAYED.  ACFT GROUNDED. PERFORMED FIM 34-60 TASK 801, NO DEFECTS NOTED.
